# SDR 2004F00406

- Difficulty date: August 27, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044800
- Part serial: 15662
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 9187 - MHH/FLL - DUIRNG APPROACH, ON SHORT FINAL TO RUNWAY 9 LEFT AT 500 FEET, THE NR 2 ENGINE FAILED.  LANDED WITHOUT FURTHER INCIDENT.  PILOT SHUTDOWN ENGINE ON TAXI IN.  REMOVED AND REPLACED NR 2 ENGINE ASSY.  OPERATIONAL CHECK NORMAL.  (M)
